# SDR UPS08M53826

- Difficulty date: November 1, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, E
- Precautionary procedure: F

## Discrepancy

AT 2600FT NR 2 ENGINE EGT CLIMBED TO 668 DEGREES FOR 30 SECONDS.  VIBRATION FELT IN THE AIRFRAME.  PERFORMED ENG OPERATIONAL OVERLIMITS INSPECTION AFTER EGT OVERTEMP IAW AMM 70-00-04-6-2. NO PHYSICAL DAMAGE NOTED. RAN ENGINE AT FLIGHT IDLE, ALL PATAMETERS CHECKED NORMAL ON THE GROUND IAW AMM 71-00-00.
